# SDR HNAA2019020400034

- Difficulty date: February 1, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 44,265 hours, 40,373 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

PDIS  646     29-10  2033151  01FEB19  YYZ  CLOSE
      LOSS OF #1 ENGINE HYDRAULIC PUMP PRESSURE ON LANDING
      ___ADDED INFO
      CAPT REPORTED LOSS OF NOSEWHEEL STEERING AND O/B BRAKES.                                         
      HISTORY: .
      DFRL  02FEB19  23:53  YYZ
            R&RD #1 ENG HYD PUMP IAW AMM 29-10-03 YYZ MECH SHORT SIGN AP # 3717647. REQUIRES PRESSURE AND CASE DRAIN FILTER INSPECTION. HYD SERVICING LEAK CHECK AND OPS CHECK.
